# SDR AALA202204186740

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 32,771 hours, 3,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 100137
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 5R DOOR EMERGENCY LIGHT POWER SUPPLY M33409 BATTERY FAILS TO HOLD CHARGE. REPLACED BATTERY PACK. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-06-960-802.
